For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 3, 2018, Pages 938-953                                                                DOI:10.11948/2018.938
Nontrivial solutions of nonlocal boundary value problems for nonlinear higher-order singular fractional differential equations
Shengli Xie and Yiming Xie
Keywords:Singular fractional differential equation, nontrivial solution, topological degree, Riemann-Liouville fractional derivative.
Abstract:
      This paper deals with the existence and multiplicity of nontrivial solutions of nonlocal boundary value problems for nonlinear higher-order singular fractional differential equations with sign-changing nonlinear term. The main tool used in the proof is topological degree theory. Some examples explain that our results cannot be obtained by the method of cone theory.
PDF      Download reader